# SDR AALA201906129010

- Difficulty date: June 10, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 21,357 hours, 8,624 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A7174
- Condition: Faulty
- Location: L4 Door
- Part time: 62,028 hours, 25,520 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS DURING PS CHECK, EMERG LT/EPSU (13WL) AFT L FAILED OPS TEST. REPLACED BATTERY 13WL IAW AMM 33-51-38, NO HELP. REPLACED EPSU 13WL STILL NO HELP IAW AMM 33-51-38. DETERMINED THE CAUSE TO THE L4 SLIDE. REMOVED AND REPLACED THE L4 SLIDE IAW CARD 26L00025010. OPS CHECK GOOD.
